# SDR CA970425002

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182K
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6310
- Condition: Broken Spring
- Location: Impulse Coupling
- Part time: 500 hours
- Component: Slick
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE EXPERIENCED LARGE MAG DROP, ON LEFT MAGNETO, DURING RUN-UP. MAGNETO WAS REMOVED AND INSPECTION FOUND THE IMPULSE COUPLING SPRING WEAK AND NOT RETURNING TO ITS NORMAL RUN POSITION. THE IMPULSE COUPLING WAS DISASSEMBLED AND A BROKEN SPRING WAS FOUND.
